Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alex419

Cetaphil sticking to my skin?

Recommended Posts

I'm on Accutane right now (month 3, and still breaking out), so of course I need to moisturize. The problem is that a lot of the time I find that my Cetaphil moisturizer kind of sticks to my skin and isn't really absorbed. I've tried a couple other moisturizers but they aren't as rich as Cetaphil and still leave me dry.

But I still get this oily sheen on my face from the Cetaphil sometimes, and when it doesn't absorb my skin still feels "tight" dry, even if it doesn't look dry. Is there something I'm doing wrong (like using too much) or any tips to help it absorb in the skin more often? This is kind of weird.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×